# SDR DALA2024093009499

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,814 hours, 25,824 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 AFT CABIN STA. 1640 APROX LBL 15.0 WEB T. CHORD HAS CORROSION AT UPPER SURFACE DOT 11/032. CORRECTIVE ACTION: REMOVED PREVIOUS REPAIR AT AFT CABIN STA 1640 IAW B757-200 SRM 51-40-02. CUTOUT DAMAGE FLOOR BEAM UPPER CHORD AT MAIN CABIN STA 1640 IAW B757-200 SRM 53-00-51 REPAIR 9. FABRICATED AND INSTALLED NEW FLOOR BEAM TEE CAP AT STA 1640 LBL 65 TO RBL 65 IAW B757 SRM 51-40-02 AND B757 SRM 53-00-51-2R REPAIR 9. (0580916)
